Volume 15, Issue Supplement 1, August 2008, Pages 124 - 133
Conditional Linearizability Criteria for Third Order Ordinary Differential Equations
Fazal M. Mahomed, Asghar Qadir
Fazal M. Mahomed
Available Online 1 August 2008.
- 10.2991/jnmp.2008.15.s1.11How to use a DOI?
Using geometric methods for linearizing systems of second order cubically non-linear in the first derivatives ordinary differential equations, we extend to the third order by differentiating the second order equation. This yields criteria for conditional linearizability via point transformation with respect to a second order equation of classes of third order ordinary differential quations, which are distinct from the classes available in the literature. Some examples are given and discussed.
- © 2008, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Fazal M. Mahomed AU - Asghar Qadir PY - 2008 DA - 2008/08/01 TI - Conditional Linearizability Criteria for Third Order Ordinary Differential Equations JO - Journal of Nonlinear Mathematical Physics SP - 124 EP - 133 VL - 15 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.s1.11 DO - 10.2991/jnmp.2008.15.s1.11 ID - Mahomed2008 ER -